Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum


Authors: W. A. Beyer and W. W. Wood
Journal: Math. Comp. 65 (1996), 445-446
DOI: https://doi.org/10.1090/S0025-5718-96-00697-7
Original Article: Math. Comp. 25 (1971), 345-363.
MathSciNet review: 1325862
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-96-00697-7
Article copyright: © Copyright 1996 American Mathematical Society